Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a Negative Result Concerning Interpolation with Change of Measures for Lorentz Spaces


Author: Elida V. Ferreyra
Journal: Proc. Amer. Math. Soc. 125 (1997), 1413-1417
MSC (1991): Primary 46B70; Secondary 46E30
DOI: https://doi.org/10.1090/S0002-9939-97-03699-X
MathSciNet review: 1363418
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that the Stein-Weiss theorem on $L^p$ interpolation with change of measures cannot be extended to Lorentz spaces $L^{p,s}.$


References [Enhancements On Off] (What's this?)

  • [B-S] C. Bennett and R. Sharpley, Interpolation of operators, Pure and Applied Math. 129, Academic Press, 1988. MR 89e:46001
  • [C-H-K] H.M. Chung, R.A. Hunt and D.S. Kurtz, The Hardy-Littlewood maximal function on $L(p,q)$ spaces with weights, Indiana Univ. Math. J. 31 (1982), 109-120. MR 83b:42021
  • [F] E. Ferreyra, Ph.D. Thesis, FAMAF, Univ. Nac. de Córdoba, Córdoba, 1990.
  • [M-W] B. Muckenhoupt and R.L. Wheeden, Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc. 192 (1974), 261-274. MR 49:5275
  • [O] E. Oklander, Interpolación, espacios de Lorentz y teorema de Marcinkiewicz, Cursos y seminarios de matemática, Univ. de Buenos Aires, fasc. 20 (1965). MR 36:680
  • [Sa] E. Sawyer, Weighted Lebesgue and Lorentz norm inequalities for the Hardy operator, Trans. Amer. Math. Soc. 281 (1984), 329-337. MR 85f:26013
  • [S-W1] E.M. Stein and G. Weiss, Interpolation of operators with change of measures, Trans. Amer. Math. Soc. 87 (1958), 159-172. MR 19:1184d
  • [S-W2] E.M. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton Univ. Press, 1971. MR 46:4102

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B70, 46E30

Retrieve articles in all journals with MSC (1991): 46B70, 46E30


Additional Information

Elida V. Ferreyra
Affiliation: Fa.M.A.F., Universidad Nacional de Córdoba, Ciudad Universitaria, 5000 - Córdoba, Argentina
Email: eferrey@mate.uncor.edu

DOI: https://doi.org/10.1090/S0002-9939-97-03699-X
Keywords: Interpolation, Lorentz spaces
Received by editor(s): May 25, 1995
Received by editor(s) in revised form: November 16, 1995
Additional Notes: Partially supported by CONICET, CONICOR, SECYT (UNC), Argentina.
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society